# SDR ASAA9580224

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 277792232500
- Condition: Corroded
- Location: Bs 229
- Part time: 38,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CORROSION WAS FOUND ON SPLICE ON LONGERON 29L AT Y229, X PLUS 7, Z-51.  REMOVED DAMAGED AREA AND INSTALLED NEW PIECES IAW DC-9 SRM 53-02.  (M)
